MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC WIRE GUIDE/2 HOLES 14.5/3.2MM FOR SUPRAPATELLAR; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC WIRE GUIDE/2 HOLES 14.5/3.2MM FOR SUPRAPATELLAR; NAIL,FIXATION,BONE
Model Number 03.010.434
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j sales consultant.Without a lot number, the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, one (1) wire guide 12/3.2mm for suprapatellar, and one (1) wire guide 14.5/3.2 for suprapatellar were worn from usage, and not up to hospital standards.There were no patient and surgical involvement.This report is for one (1) wire guide/2 holes 14.5/3.2mm for suprapatellar.This is report 2 of 2 for (b)(4).

Brand Name
WIRE GUIDE/2 HOLES 14.5/3.2MM FOR SUPRAPATELLAR
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10635674
Report Number2939274-2020-04517
Device Sequence Number2577881
Product Code JDS
UDI-Device Identifier10886982068750
UDI-Public(01)10886982068750
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.434
Device Catalogue Number03.010.434
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1